# SDR HALA0600391

- Difficulty date: May 20, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 13,160 hours, 2,524 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN SELECTING FLAPS 5 DEGREES "TE EDGE FLAP" DISAGREE LIGHT ILLUMINATED.  FLAPS FAILED TO MOVE TO 5 DEGREES.  ACCOMPLISH FIM 25-88-00 BITE CONTROLLER NO FAULT NOTED, OPERATED FLAPS/SEAT SEVERAL TIME, OPERATED NORMAL.  OK FOR SERVICE.
